6 Publications

Mark all

[6]
2013 | Journal Article | IST-REx-ID: 2859 | OA
P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “Homology and robustness of level and interlevel sets,” Homology, Homotopy and Applications, vol. 15, no. 1. International Press, pp. 51–72, 2013.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2011 | Journal Article | IST-REx-ID: 3377 | OA
H. Edelsbrunner, D. Morozov, and A. Patel, “Quantifying transversality by measuring the robustness of intersections,” Foundations of Computational Mathematics, vol. 11, no. 3. Springer, pp. 345–361, 2011.
View | DOI | Download Submitted Version (ext.)
 
[4]
2010 | Book Chapter | IST-REx-ID: 3795 | OA
H. Edelsbrunner, D. Morozov, and A. Patel, “The stability of the apparent contour of an orientable 2-manifold,” in Topological Data Analysis and Visualization: Theory, Algorithms and Applications, Springer, 2010, pp. 27–42.
View | Files available | DOI
 
[3]
2010 | Conference Paper | IST-REx-ID: 3848
P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “The robustness of level sets,” presented at the ESA: European Symposium on Algorithms, Liverpool, UK, 2010, vol. 6346, pp. 1–10.
View | DOI
 
[2]
2010 | Conference Paper | IST-REx-ID: 3849 | OA
P. Bendich, H. Edelsbrunner, M. Kerber, and A. Patel, “Persistent homology under non-uniform error,” presented at the MFCS: Mathematical Foundations of Computer Science, Brno, Czech Republic, 2010, vol. 6281, pp. 12–23.
View | Files available | DOI
 
[1]
2008 | Conference Paper | IST-REx-ID: 3974
H. Edelsbrunner, J. Harer, and A. Patel, “Reeb spaces of piecewise linear mappings,” presented at the SCG: Symposium on Computational Geometry, 2008, pp. 242–250.
View | DOI
 

Search

Filter Publications

6 Publications

Mark all

[6]
2013 | Journal Article | IST-REx-ID: 2859 | OA
P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “Homology and robustness of level and interlevel sets,” Homology, Homotopy and Applications, vol. 15, no. 1. International Press, pp. 51–72, 2013.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2011 | Journal Article | IST-REx-ID: 3377 | OA
H. Edelsbrunner, D. Morozov, and A. Patel, “Quantifying transversality by measuring the robustness of intersections,” Foundations of Computational Mathematics, vol. 11, no. 3. Springer, pp. 345–361, 2011.
View | DOI | Download Submitted Version (ext.)
 
[4]
2010 | Book Chapter | IST-REx-ID: 3795 | OA
H. Edelsbrunner, D. Morozov, and A. Patel, “The stability of the apparent contour of an orientable 2-manifold,” in Topological Data Analysis and Visualization: Theory, Algorithms and Applications, Springer, 2010, pp. 27–42.
View | Files available | DOI
 
[3]
2010 | Conference Paper | IST-REx-ID: 3848
P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “The robustness of level sets,” presented at the ESA: European Symposium on Algorithms, Liverpool, UK, 2010, vol. 6346, pp. 1–10.
View | DOI
 
[2]
2010 | Conference Paper | IST-REx-ID: 3849 | OA
P. Bendich, H. Edelsbrunner, M. Kerber, and A. Patel, “Persistent homology under non-uniform error,” presented at the MFCS: Mathematical Foundations of Computer Science, Brno, Czech Republic, 2010, vol. 6281, pp. 12–23.
View | Files available | DOI
 
[1]
2008 | Conference Paper | IST-REx-ID: 3974
H. Edelsbrunner, J. Harer, and A. Patel, “Reeb spaces of piecewise linear mappings,” presented at the SCG: Symposium on Computational Geometry, 2008, pp. 242–250.
View | DOI
 

Search

Filter Publications